# SDR DALA2017032302373

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CANTED KEEL FORMERS ARE CRACKED O/B ENDS STA 674, 696, 715. REPAIRED LT CANTED KEEL FORMERS IAW ER/A 545683-14MA REV 0.
